Legatrin PM Pain Reliever & Sleep Aid, 50 Caplets
Do you find that aches and pains have a tendency to keep you awake at night and prevent you from waking up feeling refreshed? Combining a pain reliever and sleep aid into one effective caplet, Legatrin PM features a unique combination of acetaminophen (a well known and trusted pain reliever) and dephenhydramine (a common sleep aid), which work together to help relieve aches and pains and allow you to get a better night’s rest so that you can awaken feeling rested and ready to tackle the day ahead.
- Pain reliever and sleep aid in one!
- Safe, effective, and non-habit forming
- Advanced formula
- Contains acetaminophen and dephenhydramine
- Daily dose = 1 caplet taken at nighttime
- For ages 12 and up
- Available with 50 caplets per bottle
- Sold by: the bottle
- To provide temporary relief of minor aches and pains, such as leg cramp pain, joint pain, lower backache, and sore feet, with accompanying sleeplessness
- Safe for adults and children aged 12+ (when used as directed)
- Works great for leg cramps and sore feet, as well as backaches and joint pains
- Features a new easier to swallow caplet
- Just 1 dose is all you’ll need to help you get the sleep you need
Active Ingredients: Acetaminophen 500 mg (pain reliever) and Diphenhydramine HCI 50mg (sleep aid)
Inactive Ingredients: Corn starch, FD&C blue #1, hydroxypropyl methylcellulose, maltodextrin, microcrystalline cellulose, polyethylene glycol, povidone, sodium starch glycolate, stearic acid
Manufacturer: Lil Drugstore
Product number: RDC10086593
Don’t let your aches and pains lead to another sleepless night! Get the Legatrin PM Pain Reliever/Sleep Aid today by calling 1-888-687-4334 and speaking with one of our cordial Customer Service Representatives. You can also conveniently place your order for this, and any of our other products, through our website.